# SDR CALA2019071801221

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 95,366 hours, 12,914 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNBEARABLE LOUD SQUEAL FROM CAPT SLIDING WINDW, LEAK STOPPED FL230 7.3P. ADJUSTED L2 WINDOW UPPER FWD ROLLER BRACKET AND LWR AFT LINK ARM PER MM 56-11-02. WINDOW OPENS AND CLOSES GOOD. PRESSURIZED A/C TO 3.5 PSI  (DELTA PRESSURE) WITH NO LEAKS NOR NOISES NOTED (INSIDE OR OUT).
